On sequence entropy of automorphisms of a Lebesgue space. (English) Zbl 0237.28009


28D05 Measure-preserving transformations
Full Text: DOI


[1] Kushnirenko, A. G., On metric invariants of entropy type, Uspehi Mat. Nauk, 22, 57-65 (1967) · Zbl 0169.46101
[2] Newton, D., On sequence entropy I, Math. Systems Theory, 4, 119-125 (1970) · Zbl 0189.05704
[3] Newton, D., On sequence entropy II, Math. Systems Theory, 4, 126-128 (1970) · Zbl 0189.05704
[4] Rohlin, V. A., Selected topics from the metric theory of dynamical systems, Uspehi Mat. Nauk, 30, 57-128 (1949)
[5] Rohlin, V. A., Lectures on the entropy theory of transformations with invariant measure, Uspehi Mat. Nauk, 22, 3-56 (1967)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.